# SDR C7WA2004000BB

- Difficulty date: August 31, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N7644U
- Make and model: Boeing 727222
- Aircraft serial: 20038
- Engine: Pwa JT8D7B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Inoperative
- Location: Electronic Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED LT GEAR, RT GEAR, NOSE GEAR AND AMBER TAIL SKID LIGHTS ON PILOTS FRONT PANEL REMAINED ILLUMINATED AFTER GEAR HANDLE WAS RAISED ON TAKEOFF.  FLIGHT ENGINEERS ANNUNCIATOR LIGHTS REMAINED OUT.  REMOVED AND REPLACED LANDING GEAR ACCESSORY BOX IAW MM.  OPS CHECK NORMAL IAW MM.
